# SDR SIMA3348

- Difficulty date: November 26, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 6500108
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLIGHT ATTENDANT EMERGENCY LIGHT ARM/ON SWITCH DOES NOT LATCH.  MAINTENANCE REPLACED SWITCH.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
